| Model Number |
60007 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
05/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A surgeon reported to rxsight that a light adjustable lens+ (lal+, sn (b)(6), 19.0d) had prolapsed after the implant surgery and a secondary surgery was performed on (b)(6) 2025 to reposition the lens back into the capsule.It was discovered later that the lens was implanted backwards in the eye after light adjustments were performed.The lens remains implanted in the patient's eye and no additional surgical intervention was completed.